skin-hair-icon
Infection of fungal
Hello Dr I am surffing with fungal on body..i hv been alredy taken treatment. now i stopted the tablet fungal automatically started ...what i do
59 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Meeta Desai
Trichologist 16 yrs exp Ahmedabad

Free 3 day follow up

Chat Now
Looks like fungal infection only.i think you used over the counter cream for it,probably steroids.please show to a dermatologist with all your drug history.this can be cured Also get your sugar levels checked.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.